Crossref Citations
This Book has been
cited by the following publications. This list is generated based on data provided by Crossref.
Volkova, O. Yu.
2005.
Nonmonotonicity of Kneading Invariants in a Family of Kinked Maps.
Nonlinear Oscillations,
Vol. 8,
Issue. 2,
p.
157.
Keesling, James
2008.
Attractors and inverse limits.
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas,
Vol. 102,
Issue. 1,
p.
21.
Mai, Jie-Hua
Liu, Cui-Jun
and
Liu, Xin-He
2008.
Topological Semi-Conjugacies Between Adding Machines.
Journal of Dynamics and Differential Equations,
Vol. 20,
Issue. 4,
p.
883.
Bruin, Henk
and
Todd, Mike
2008.
Equilibrium States for Interval Maps: Potentials with sup φ − inf φ < h top (f).
Communications in Mathematical Physics,
Vol. 283,
Issue. 3,
p.
579.
Gamber Burkhead, Emily
2009.
A topological classification ofD-dimensional cellular automata.
Dynamical Systems,
Vol. 24,
Issue. 1,
p.
45.
KOHDA, Tohru
2009.
Signal Processing Using Chaotic Dynamics.
IEICE ESS Fundamentals Review,
Vol. 2,
Issue. 4,
p.
16.
Hofbauer, Franz
Raith, Peter
and
Smítal, Jaroslav
2010.
The space of ω-limit sets of piecewise continuous maps of the interval.
Journal of Difference Equations and Applications,
Vol. 16,
Issue. 2-3,
p.
275.
Cortez, María Isabel
and
Rivera-Letelier, Juan
2010.
Invariant measures of minimal post-critical sets of logistic maps.
Israel Journal of Mathematics,
Vol. 176,
Issue. 1,
p.
157.
Inaba, T.
and
Kano, Y.
2010.
Countable limit sets of unimodal maps.
Journal of Dynamical and Control Systems,
Vol. 16,
Issue. 3,
p.
319.
Cheng, Wen-Chiao
and
Li, Bing
2010.
Zero Entropy Systems.
Journal of Statistical Physics,
Vol. 140,
Issue. 5,
p.
1006.
Raith, Peter
and
Stachelberger, Angela
2011.
Topological transitivity for a class of monotonic mod one transformations.
Aequationes mathematicae,
Vol. 82,
Issue. 1-2,
p.
91.
Alvin, Lori
2012.
The strange star product.
Journal of Difference Equations and Applications,
Vol. 18,
Issue. 4,
p.
657.
Iommi, Godofredo
and
Todd, Mike
2013.
Thermodynamic formalism for interval maps: inducing schemes.
Dynamical Systems,
Vol. 28,
Issue. 3,
p.
354.
Kuang, Rui
Cheng, Wen-Chiao
and
Li, Bing
2013.
Fractal entropy of nonautonomous systems.
Pacific Journal of Mathematics,
Vol. 262,
Issue. 2,
p.
421.
Block, Louis
and
Keesling, James
2015.
Topological entropy of transitive maps of the interval.
Journal of Difference Equations and Applications,
Vol. 21,
Issue. 6,
p.
535.
López, Víctor Jiménez
and
Parreño, Enrique
2016.
L.A.S. and Negative Schwarzian Derivative Do Not Imply G.A.S. in Clark’s Equation.
Journal of Dynamics and Differential Equations,
Vol. 28,
Issue. 2,
p.
339.
Bobok, Jozef
and
Bruin, Henk
2016.
Constant Slope Maps and the Vere-Jones Classification.
Entropy,
Vol. 18,
Issue. 6,
p.
234.
KHAN, M. ALI
and
RAJAN, ASHVIN V.
2017.
ON THE EVENTUAL PERIODICITY OF PIECEWISE LINEAR CHAOTIC MAPS.
Bulletin of the Australian Mathematical Society,
Vol. 95,
Issue. 3,
p.
467.
Rodrigues, Ana
and
Zhang, Yiwei
2017.
Fair measure and fair entropy for non-Markov interval maps.
Stochastics and Dynamics,
Vol. 17,
Issue. 05,
p.
1750035.
Khan, M. Ali
and
Zhang, Yongchao
2017.
Existence of pure-strategy equilibria in Bayesian games: a sharpened necessity result.
International Journal of Game Theory,
Vol. 46,
Issue. 1,
p.
167.